# SDR USAA2010122793253

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 5,524 hours, 751 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256000
- Part serial: FR454
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - EES - C1 CHECK - 4R DOOR POWER ASSIST BOTTLE IN YELLOW BAND REF A330 AMM 05-28-0-06.  SERVICED 4R DOOR POWER ASSIST BOTTLE IAW A330 AMM 52-10-00-600-802.
